# SDR 95UAL757016

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE ON ROWS 24ABC TO 32ABC.  CLEANED AND DRIED MOISTURE FROM LAMP CONNECTION AT ROW 24.  CHECKS OKAY.
